# SDR DALA2016060104238

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT UPPER, AFT CORNER ON RING PAN BETWEEN BS 832 TO 851.   RING PAN WAS REPAIRED IAW SRM 56-20-02, REPAIR 1, FIG 202, TYPE B.
